# SDR SWAA2023120527902

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 10,319 hours, 4,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT IS INOP<[01] REPOSITIONED AFT FLIGHT ATTENDENT FLASHLIGHT TO THE CORRECT POSITION AND REAPPLIED SEAL IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 25 - 64 - 00
